# SDR CA150316010

- Difficulty date: March 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 5,615 hours
- Engine: Cont LTSIO360EB
- Propeller: Mcauly 3AF34C502
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: SFA2323
- Condition: Broken
- Location: Mlg
- Part time: 5,551 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR ACTUATOR BROKE AT AFT ATTACH END.
